MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 RECLAIM MON REV XLG STEM 20 HO; HIP FEMORAL STEM

DEPUY IRELAND - 3015516266 RECLAIM MON REV XLG STEM 20 HO; HIP FEMORAL STEM
Catalog Number 102854520
Medical Device Problem Codes Device Damaged Prior to Use (2284); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the set arrived and the box was crushed and exposed to elements.Two implants have visible water damage.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: reclaim mon rev xlg stem 20 ho.Product code: 102854520.Lot no: 4684649.Quantity of manufactured: (b)(4).Date of manufacturing: 31-jan-2025.Ant anomalies or deviations identified in dhr: n/a.Expiry date: 31-dec-2034.Ifu reference: 090260086.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product code: 102854520.Lot no: 4684649.Quantity of manufactured: (b)(4).Date of manufacturing: 31-jan-2025.Ant anomalies or deviations identified in dhr: n/a.Expiry date: 31-dec-2034.Ifu reference: 090260086.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.H11 additional narrative: corrected: h4.

Brand Name
RECLAIM MON REV XLG STEM 20 HO
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22493818
Report Number1818910-2025-11965
Device Sequence Number18118942
Product Code LZO
UDI-Device Identifier10603295517801
UDI-Public(01)10603295517801(17)341231(10)4684649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102854520
Device Lot Number4684649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown